# SDR COMA9760206

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION MESSAGE ON EICAS.  COULD NOT DUPLCIATE DISCREPANCY.  DOOR AND HANDLE OPERATION AND INDICATION NORMAL.
